Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the adjoint of a closed transformation

Author: A. Brown
Journal: Proc. Amer. Math. Soc. 15 (1964), 239-240
MSC: Primary 47.10
MathSciNet review: 0159224
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Felix E. Browder, Functional analysis and partial differential equations. I, Math. Ann. 138 (1959), 55–79. MR 0107818
  • [2] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • [3] J. T. Joichi, On closed operators with closed range, Proc. Amer. Math. Soc. 11 (1960), 80-83.
  • [4] Tosio Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Analyse Math. 6 (1958), 261–322. MR 0107819
  • [5] G. C. Rota, Extension theory of differential operators. I, Comm. Pure Appl. Math. 11 (1958), 23–65. MR 0096852

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society